# SDR AU000156

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Burned Out
- Location: Fuel Boost Pump
- Part time: 200 cycles
- Component: Fuel Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN FUEL TANK TRANSFER PUMP CONNECTOR BURNT AND BLACKENED.
